MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE REVERSE WEDGE GLENOID REAMER SLEEVE

ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE REVERSE WEDGE GLENOID REAMER SLEEVE
Catalog Number 804-06-310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Instrument failure -reamer would not spin freely with facing reamer and boss reamer engage into it.(it bound), causing a 25 minute delay in surgery.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2025-00204; 804-06-310, s100 - functional, instrument failure; surgical - quality complaints.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.Rma examination: the reported instrument was returned to enovis surgical for evaluation.During the investigation the reamer sleeve was tested and confirmed a drag while turning the reamer sleeve with inward force.Reference hhe-00046/hhe-00084 for more details.

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE REVERSE WEDGE GLENOID REAMER SLEEVE
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key21670664
Report Number1644408-2025-00319
Device Sequence Number4420003
Product Code KWS
UDI-Device Identifier00190446843818
UDI-Public00190446843818
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K233481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number804-06-310
Device Lot Number414326L01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale